Effective quantifier elimination over real closed fields

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationComputer Science Logic, Proceedings
Pages545-545
Number of pages1
Volume2803
Publication statusPublished - 2003

Publication series

NameLecture Notes in Computer Science

Cite this

Vorobjov, N. (2003). Effective quantifier elimination over real closed fields. In Computer Science Logic, Proceedings (Vol. 2803, pp. 545-545). (Lecture Notes in Computer Science).